Aa
A
A
Close
Avatar universal
worried about effects of klonopin and hydrocodone on the fetus
   Just found out I'm 7 weeks pregnant and have been prescribed 2mg klonopin twice a day and hydrocodone 10 mg twice a day, I know the first trimester is an extremely crucial period for development and I'm so worried this will cause defects or abnormalities. I don't have a doctor yet because I have to go through medicaid.
   I'm afraid of quitting cold turkey but also don't want to harm the fetus by taking these drugs any longer. Would this be a potential high risk pregnancy?
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
4769306 tn?1451008167
Blank
KeeLolo commented on photo
21 hrs ago
4769306 tn?1451008167
Blank
KeeLolo commented on photo
22 hrs ago
6077797 tn?1479839771
Blank
veronica0808 commented on photo
Jan 18
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
Women's Health Community Resources